Alert archive / New Mexico / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 252, NWS Albuquerque, NM

June 23, 2025Colfax County, Harding County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 23, 2025, 6:13 PM MDT for Colfax County, Harding County, Union County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2025, 6:13 PM MDT (00:13 UTC)
Expired
Jun 23, 2025, 7:00 PM MDT
In force
47 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Colfax County, NM, Harding County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 200 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.2 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2025-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2025-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3658 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

508 
WUUS55 KABQ 240013
SVRABQ
NMC007-021-059-240100-
/O.NEW.KABQ.SV.W.0252.250624T0013Z-250624T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
613 PM MDT Mon Jun 23 2025

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Colfax County in northeastern New Mexico...
  North Central Harding County in northeastern New Mexico...
  Central Union County in northeastern New Mexico...

* Until 700 PM MDT.

* At 613 PM MDT, severe thunderstorms were located along a line from 
  8 miles southwest of Gladstone to 7 miles south of Clayton, moving 
  north at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind
           damage to roofs, siding, and trees.

* Locations impacted include...
  Clayton, Des Moines, Grenville, Mount Dora, Clayton Lake State 
  Park, Gladstone, Farley, Capulin, Seneca and Moses.

This includes Highway 64 between Mile Markers 374 and 429.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

&&

LAT...LON 3622 10418 3667 10435 3682 10369 3680 10300
      3650 10300 3650 10304 3623 10304 3627 10360
      3606 10412
TIME...MOT...LOC 0013Z 172DEG 25KT 3622 10407 3640 10362 3634 10315

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shoemake
2 follow-up statements
605 
WWUS55 KABQ 240042
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
642 PM MDT Mon Jun 23 2025

NMC007-021-240052-
/O.CAN.KABQ.SV.W.0252.000000T0000Z-250624T0100Z/
Colfax NM-Harding NM-
642 PM MDT Mon Jun 23 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN COLFAX 
AND NORTH CENTRAL HARDING COUNTIES...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled. To report severe weather 
that occurred in your area, contact the National Weather Service 
office in Albuquerque at 1.888.386.7637.

&&

LAT...LON 3669 10401 3681 10347 3680 10300 3650 10300
      3650 10304 3635 10304 3638 10338 3629 10388
      3666 10401
TIME...MOT...LOC 0013Z 172DEG 25KT 3622 10408 3641 10362 3635 10315

$$


NMC059-240100-
/O.CON.KABQ.SV.W.0252.000000T0000Z-250624T0100Z/
Union NM-
642 PM MDT Mon Jun 23 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 7 PM MDT FOR 
NORTHERN UNION COUNTY...

At 642 PM MDT, severe thunderstorms were located along a line from 
10 miles northeast of Gladstone to 10 miles southeast of Seneca, 
moving north at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  Clayton, Grenville, Mount Dora, Clayton Lake State Park, Seneca 
  and Moses.

This includes Highway 64 between Mile Markers 388 and 429.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

&&

LAT...LON 3669 10401 3681 10347 3680 10300 3650 10300
      3650 10304 3635 10304 3638 10338 3629 10388
      3666 10401
TIME...MOT...LOC 0013Z 191DEG 22KT 3622 10389 3637 10352 3634 10306

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shoemake
690 
WWUS55 KABQ 240100
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
700 PM MDT Mon Jun 23 2025

NMC059-240110-
/O.EXP.KABQ.SV.W.0252.000000T0000Z-250624T0100Z/
Union NM-
700 PM MDT Mon Jun 23 2025

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR NORTHERN UNION 
COUNTY...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been allowed to expire. To report severe 
weather, contact the National Weather Service office in Albuquerque 
at 1.888.386.7637.

&&

LAT...LON 3669 10401 3681 10347 3680 10300 3650 10300
      3650 10304 3635 10304 3638 10338 3629 10388
      3666 10401
TIME...MOT...LOC 0042Z 191DEG 22KT 3640 10384 3655 10347 3653 10301

$$

Shoemake

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:51 PM MDT, 22 minutes earlier. Its key messages:

  • Updated at 542 PM MDT Mon Jun 23 2025
  • The potential for catastrophic flash flooding exists early this week, especially on Tuesday, across recent burn scars. This includes the Ruidoso area burn scars and Hermits Peak Calf Canyon burn scar.
  • Urban and arroyo flash flooding, including the Albuquerque and Santa Fe Metros is likely across central and eastern NM on Tuesday and Tuesday night.
  • Shower and storm coverage gradually lowers late in the week, but slow storm motion will keep the risk for flash flooding, especially on recent burn scars and saturated soils, in play.
Area forecast discussion, Jun 23, 5:51 PM MDT, 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
551 PM MDT Mon Jun 23 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 542 PM MDT Mon Jun 23 2025

- The potential for catastrophic flash flooding exists early this
  week, especially on Tuesday, across recent burn scars. This
  includes the Ruidoso area burn scars and Hermits Peak Calf
  Canyon burn scar.

- Urban and arroyo flash flooding, including the Albuquerque and
  Santa Fe Metros is likely across central and eastern NM on
  Tuesday and Tuesday night.

- Shower and storm coverage gradually lowers late in the week, but
  slow storm motion will keep the risk for flash flooding,
  especially on recent burn scars and saturated soils, in play.

&&

.SHORT TERM...
(This evening through Tuesday night)
Issued at 300 PM MDT Mon Jun 23 2025

The flash flood threat will continue this afternoon in south-central
NM as storms move off the Sacramento mountains into the southeast
plains. A stark moisture gradient is in place across the state, with
PWATs as high as 1.6" in far southeastern NM and as low as 0.3" in
north-central NM. That gradient will decrease with time as both sfc
and elevated moisture surges north and westward. Sfc winds are
currently out of the southeast across eastern NM, which is
concerning because it is bringing in even more sfc moisture from the
Gulf and moisture flux oriented roughly 30 degrees to the storm
motion will support training storms. Hi-res guidance has been
consistently showing the heaviest rainfall over the Roswell area,
which is of particular concern given the heavy rainfall and flooding
that occurred their Sunday afternoon. Recent guidance has kept storms
going longer into the night across southeastern NM given the
aformentioned moisture flux and ample instability. While flooding
will continue to be the main threat, wet microbursts and large hail
are on the table given how high the instability is.

These storms will send a boundary west and northward that will push
through the gaps of the central mountain chain this evening and
potentially create gusty southeast winds. The surge in moisture may
spark a few showers and even storms on the eastern edge of the Cont.
Divide that could create some gusty winds and light to moderate
rainfall in both Albuquerque and Santa Fe. Additional rounds of
showers may move over the burn scars late night, but rainfall rates
should be low enough to mitigate impacts there.

Tuesday is shaping up to be a very impactful day with the
potential for widespread flash flooding both on and off of recent
burn scars. GEFS mean PWATs are greater than 200% of normal across
the entire CWA and Albuquerque could threaten a daily record
PWAT. This means that rainfall will be very efficient, with the
potential to produce rainfall rates of 1-2" per hour. Storms in
the early afternoon will focus over the Continental Divide, with
activity increasing in intensity as it moves eastward. QPF remains
largely unchanged, with the NBM showing a large area of 0.5"+
across central and eastern New Mexico through Wednesday morning.
The 90th percentile show 1.5-2.5" in Albuquerque and Roswell and
around 2" over the Ruidoso are burn scars, which would almost
certainty be enough to create significant impacts. The flash flood
threat will continue well into the overnight areas over the burn
scars as well, with hi-res models showing rounds of showers with
embedded storms over the already saturated burn areas. This will
come on the heels of flash flooding that already occurred Monday
afternoon, further amplifying the risk of life-threatening impacts
in the Ruidoso area.

Another round of active weather is expected on Wednesday. A Flash
Flood Watch is already in effect for the Ruidoso area and another
broad brush Flash Flood Watch will likely be needed for much of
central and northern New Mexico again. Moisture content trends down
Wednesday, but will remain around 150-200% of normal so the flash
flood risk remains elevated, even though QPF is significantly lower
than Tuesday/Tuesday night. The thinking is that stabilization from
showers Tuesday night and Wednesday morning could inhibit rainfall
rates, however areas that clear will be able to tap into the higher
instability and generate heavier rainfall rates.

&&

.LONG TERM...
(Wednesday through Sunday)
Issued at 300 PM MDT Mon Jun 23 2025

Storms will once again continue into the overnight hours Wednesday
night as outflow boundaries collide and set off new storm
development. Rainfall rates should trend down as instability
decreases during the overnight. A trough passage to the north will
scour out some mid-level moisture for Thursday. This along with a
weakening of the trough over the desert southwest will result in a
downtick of storm coverage Thursday afternoon. Unfortunately, storms
will be confined to the most sensitive area (south-central
mountains) and storm motions will be slower than earlier in the
week. Friday and Saturday will be similar, especially as weak flow
aloft begins to trap moisture over the area. The central and western
portions of the state will clear out during this period, with
temperatures gradually rising to right around seasonal averages by
the weekend.

&&

.AVIATION...
(00Z TAFS)
Issued at 542 PM MDT Mon Jun 23 2025

Aviation forecast challenges centered around thunderstorm activity
within the season's first monsoonal moisture plume. Thunder has
already occurred at KROW within the past two hours, and HRRR/LAV
guidance suggest this will continue for a few more hours. Lower
confidence at KTCC for the near-term. More favorable conditions
expected to prevail at KFMN and KGUP, with moderate-high
confidence there (60-70%). VFR should predominate for next 24
hours, though thunder chances enter the picture Tuesday afternoon
as the edge of the moist plume approaches western NM. KABQ and
KSAF likely (70-80% confidence) to see gap winds due to outflow
from storms to the east. Better chances for thunder in the RGV for
Tuesday, but KABQ/KAEG could still be clipped by a shower early
this evening, per radar/HRRR trends. KLVS, in addition to thunder
concerns, likely to have MVFR ceilings develop overnight,
especially if the flow can maintain a SE component. Signal in
guidance for MVFR in the eastern plains is pretty strong now, so
have included for KTCC and KROW. Lower confidence there for
redevelopment Tuesday mid-day onward, as the plume shifts west, so
going with PROB30 groups.

&&

.FIRE WEATHER...
Issued at 300 PM MDT Mon Jun 23 2025

Widespread showers and storms are expected the next several days,
with a very high chance of wetting rainfall for areas along and east
of the Continental Divide. As a result, humidity recoveries will be
excellent across most of the area, except fair to good in far
western NM the next few mornings.

Moisture will surge west and northward this evening to the
Continental Divide, which will result in a period of gusty southeast
winds along the Rio Grande Valley this evening and overnight. Gusty
outflow winds will be a concern with any storm the next few days,
with the highest chance of a wet microburst in southeastern NM.
This heavy rainfall will increase the risk of flash flooding,
particularly over recent burn scars today through Thursday.

Drier air enters from the west late week, expanding eastward over
the weekend. Temperatures will also trend upwards, with afternoon
humidities again dropping into the single digits in western NM by
the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  61  86  58  86 /   5  20  20  10
Dulce...........................  48  79  47  78 /  20  40  40  20
Cuba............................  56  77  53  76 /  20  60  50  40
Gallup..........................  49  83  48  83 /   0  20  10  10
El Morro........................  54  77  52  77 /   5  50  30  40
Grants..........................  53  79  53  79 /  10  60  40  50
Quemado.........................  56  80  55  79 /  10  50  40  40
Magdalena.......................  62  75  59  72 /  40  90  80  80
Datil...........................  56  76  55  74 /  20  80  60  70
Reserve.........................  50  84  50  85 /  10  50  30  40
Glenwood........................  55  88  55  88 /  10  50  40  40
Chama...........................  46  74  45  72 /  20  50  40  40
Los Alamos......................  59  74  57  72 /  40  80  70  60
Pecos...........................  56  70  55  69 /  50  90  80  80
Cerro/Questa....................  53  75  53  71 /  20  70  60  60
Red River.......................  45  66  44  63 /  20  80  60  60
Angel Fire......................  43  67  43  66 /  30  80  60  70
Taos............................  53  76  50  74 /  20  70  60  50
Mora............................  48  69  48  68 /  50  90  80  80
Espanola........................  59  81  57  78 /  40  80  70  60
Santa Fe........................  60  73  58  72 /  50  90  80  70
Santa Fe Airport................  60  76  57  74 /  50  80  80  60
Albuquerque Foothills...........  67  79  63  77 /  40  80  80  70
Albuquerque Heights.............  66  81  63  78 /  40  80  80  60
Albuquerque Valley..............  66  83  62  80 /  40  80  80  60
Albuquerque West Mesa...........  67  81  63  79 /  40  70  80  60
Belen...........................  64  84  61  80 /  40  80  80  60
Bernalillo......................  65  82  62  80 /  40  80  80  60
Bosque Farms....................  63  83  60  80 /  40  80  80  60
Corrales........................  66  82  63  80 /  40  80  80  60
Los Lunas.......................  65  83  61  80 /  40  80  80  60
Placitas........................  63  77  61  76 /  40  80  80  60
Rio Rancho......................  66  81  62  80 /  40  70  80  60
Socorro.........................  68  82  64  80 /  40  80  80  80
Sandia Park/Cedar Crest.........  57  73  55  71 /  40  80  80  70
Tijeras.........................  60  75  58  73 /  40  80  90  70
Edgewood........................  56  74  54  72 /  50  90  90  70
Moriarty/Estancia...............  55  75  53  73 /  50  90  90  80
Clines Corners..................  56  69  54  68 /  50  90  90  80
Mountainair.....................  58  74  55  72 /  50  90  90  80
Gran Quivira....................  58  73  55  71 /  50  90  90  80
Carrizozo.......................  63  73  61  74 /  60  90  90  90
Ruidoso.........................  57  66  56  67 /  60 100  80  90
Capulin.........................  54  71  53  71 /  60  80  60  60
Raton...........................  53  75  53  74 /  50  80  60  60
Springer........................  56  75  55  75 /  50  90  60  70
Las Vegas.......................  55  69  54  69 /  60  90  80  80
Clayton.........................  61  79  61  79 /  70  60  40  30
Roy.............................  58  71  58  72 /  70  80  70  60
Conchas.........................  63  79  63  78 /  80  90  70  60
Santa Rosa......................  62  74  61  74 /  70  90  80  70
Tucumcari.......................  63  82  63  81 /  70  60  50  40
Clovis..........................  66  84  65  84 /  70  40  30  30
Portales........................  65  85  65  85 /  70  40  30  30
Fort Sumner.....................  63  79  63  79 /  80  80  60  60
Roswell.........................  70  84  68  85 /  70  60  50  50
Picacho.........................  63  74  61  75 /  80  90  70  80
Elk.............................  58  73  58  74 /  80  90  80  80

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Tuesday afternoon through late Tuesday night
for NMZ207-211>225-227>229-232-233.

Flood Watch through late Tuesday night for NMZ235>240.

Flood Watch through Wednesday evening for NMZ226.

&&

SHORT TERM...16
LONG TERM....16
AVIATION...53-Schroeder

In the hours before

Local storm report, Jun 23, 2:03 PM MDT, 4 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
203 PM MDT Mon Jun 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Flash Flood      Hollywood               33.32N 105.63W
06/23/2025                   Lincoln            NM   Law Enforcement

            New Mexico State Police have closed U.S. 70
            at mile marker 261 due to wildfire burn scar
            flooding.

&&

BTS
Local storm report, Jun 23, 2:53 PM MDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
253 PM MDT Mon Jun 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     Tstm Wnd Gst     Raton Crews Airport     36.73N 104.50W
06/23/2025  M62 MPH          Colfax             NM   ASOS

            ASOS station KRTN Raton Crews Airport.

&&

RJH
Special weather statement, Jun 23, 4:51 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
451 PM MDT Mon Jun 23 2025

NMZ238-232315-
Chaves County Plains NM-
451 PM MDT Mon Jun 23 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHAVES COUNTY UNTIL 515
PM MDT...

At 451 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Hagerman, or 23 miles southeast of Roswell,
moving north at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mainly rural areas of Central Chaves County.

This includes Highway 380 between Mile Markers 168 and 169.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3314 10435 3341 10429 3336 10404 3310 10413
TIME...MOT...LOC 2251Z 192DEG 23KT 3316 10423

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH

44
Local storm report, Jun 23, 5:15 PM MDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
515 PM MDT Mon Jun 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     Hail             6 NW Rosebud            35.90N 103.53W
06/23/2025  E1.00 Inch       Harding            NM   CO-OP Observer

            Quarter size hail was able to break 2 storm
            windows at a residence.

&&

RJH
Local storm report, Jun 23, 5:45 PM MDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
545 PM MDT Mon Jun 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Hail             13 NW Hayden            36.11N 103.44W
06/23/2025  E1.00 Inch       Union              NM   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Jun 23, 5:48 PM MDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
548 PM MDT Mon Jun 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     Flash Flood      4 N Roswell             33.42N 104.52W
06/23/2025                   Chaves             NM   Public

            Report from mPING: Street/road flooding;
            Street/road closed; Vehicles stranded.

&&

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:01 PM MDTSevere Thunderstorm WarningABQChaves44 min
Jun 23, 6:59 PM MDTSevere Thunderstorm WarningABQUnion46 min
Jun 23, 7:26 PM MDTFlash Flood WarningABQHarding, Quay, San Miguel3 hr
Jun 23, 7:55 PM MDTSpecial Weather StatementABQQuay35 min
Jun 23, 8:38 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel4 hr
Jun 23, 10:17 PM MDTFlash Flood Warning Considerable damage threatABQMora3 hr
Jun 23, 10:21 PM MDTSpecial Weather StatementABQ24 min
Jun 24, 10:07 AM MDTAreal Flood AdvisoryABQChaves5 hr
Jun 24, 1:01 PM MDTSpecial Weather StatementABQCibola29 min
Jun 24, 1:22 PM MDTFlash Flood Warning Considerable damage threatABQMora5 hr
Jun 24, 1:38 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt21 min
Jun 24, 1:42 PM MDTSpecial Weather StatementABQBernalillo33 min
Jun 24, 1:46 PM MDTFlash Flood WarningABQBernalillo, Sandoval, Valencia83 min
Jun 24, 1:59 PM MDTFlash Flood WarningABQCurry, Roosevelt3 hr
Jun 24, 2:05 PM MDTFlood WatchABQBernalillo, Catron, Chaves, Cibola, Colfax, Guadalupe and 11 more30 hr
Jun 24, 2:22 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia27 min
Jun 24, 3:05 PM MDTFlash Flood WarningABQLos Alamos, Sandoval3 hr
Jun 24, 3:27 PM MDTSpecial Weather StatementABQBernalillo33 min
Jun 24, 3:30 PM MDTFlash Flood WarningABQRio Arriba, Taos3 hr
Jun 24, 4:04 PM MDTSpecial Weather StatementABQBernalillo26 min
Jun 24, 4:24 PM MDTFlash Flood WarningABQValencia2 hr
Jun 24, 4:32 PM MDTFlash Flood WarningABQSocorro4 hr
Jun 24, 4:57 PM MDTFlash Flood WarningABQBernalillo2 hr
Jun 24, 5:23 PM MDTSpecial Weather StatementABQTorrance22 min
Jun 24, 5:31 PM MDTFlash Flood WarningABQBernalillo, Santa Fe, Torrance3 hr
Jun 24, 5:39 PM MDTFlash Flood Warning Considerable damage threatABQLincoln3 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.